# SDR ASAA2020111433556

- Difficulty date: November 14, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,322 hours, 7,919 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heater
- Part number: 453328039
- Part serial: YB043815
- Condition: Leaking
- Location: Nr 2 Fuel/Oil
- Part time: 26,431 hours, 8,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REQUIRES DEFERRAL FOR FUEL/OIL HEAT EXCHANGER DRAIN FUEL LEAK AT 6 DPM.   GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE FUEL/OIL HEAT EXCHANGER, REF B737-900 AMM 79-21-02/401.  LEAK CHECK GOOD.
